# SDR R61A2023012100067

- Difficulty date: January 3, 2023
- Submitted: January 21, 2023
- Operation: Air carrier
- Aircraft: N207JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000254
- Aircraft time: 32,313 hours, 23,215 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 2024T3125
- Condition: Corroded
- Location: Frms 88-89 S28r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON CF3 WASTE BOX DOUBLER INNER SURFACE BTWN FR 88-89 AT STR 28R. REPAIRED IAW SRM 53-23-60
